# SDR 2008UALA02203

- Difficulty date: April 14, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 24,684 hours, 3,187 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Condition: Inoperative
- Location: Master Battery
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATTERY CHARGER MESSAGE ON EICAS.  FOUND FAULTY BATTERY CHARGER AND BATTERY. REPLACED BATTERY AND BATTERY CHARGER. AC OK FOR SERVICE.
